# SDR IPXA2025030327533

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR STA 1825.00 AFT STRAP HAS CORROSION.REMOVED CORROSION IAW B757-200PF SRM 51-10-02-0G-0 AND EVALUATED IAW SRM 53-80-15-1A-1 TABLE 101.REMOVED FASTENERS IN THE REPAIR AREA IAW B757-200 SRM 51-40-02-0G-0.CUT AND REMOVED THE DAMAGED PART OF THE STRAP IAW B757-200PF SRM 51-10-02-0G-0.PERFORMED HFEC ON Z-300 STRAP APU INLET DOOR STA 1825 AFT STRAP FOR CORROSION I.A.W. NDT PART 6, 51-00-01. NO DEFECTS FOUND.
